You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Linearity of Dimension Functions for Semilinear G-Spheres
Proceedings of the American Mathematical Society
Vol. 130, No. 6 (Jun., 2002), pp. 1843-1850
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2699780
Page Count: 8
You can always find the topics here!Topics: Mathematical functions, Lie groups, Mathematical linearity, Mathematical theorems, Additivity
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper, we show that the dimension function of every semilinear G-sphere is equal to that of a linear G-sphere for finite nilpotent groups G of order pnq m, where p, q are primes. We also show that there exists a semilinear G-sphere whose dimension function is not virtually linear for an arbitrary nonsolvable compact Lie group G.
Proceedings of the American Mathematical Society © 2002 American Mathematical Society